# SDR DXTA202011180439

- Difficulty date: November 17, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 1,093 hours, 759 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL430 THE AMBER PRESSURIZATION FAULT CAS ILLUMINATED. WE INITIATED THE QRH PROCEDURE AI3.  THE CHECKLIST CALLS FOR THE PRESSURIZATION AUTO/MANUAL BUTTON TO BE CYCLED.  UPON CYCLING THE BUTTON THE CABIN CLIMBED TO 14000 FT. FROM FL430 TILL LANDING THE PRESSURIZATION SYNOPTIC GAVE ERRONEOUS READINGS SUCH AS EXCESSIVE CLIMBING OR DESCENDING, EXCESSIVE CABIN PRESSURE AND NO CABIN ALTITUDE.  UPON LANDING THE CABIN DIDN'T DEPRESSURIZE AND THE EMERGENCY ABNORMAL CHECKLIST AIRPLANE PRESSURIZED ON THE GROUND CHECKLIST L1 WAS COMPLETED.  AT FL430 THE AMBER PRESSURIZAION FAULT C AREAS SHOWED CABIN PRESSURE NEVER DROPPED BELOW 13900' NO FURTHER ACTION REQUIRED WROTE CABIN PRESSURE IN ERROR SUPPOSED TO BE (CABIN ALTITUDE NEVER EXCEEDED 13870').  COMPLETED CABIN PRESSURE CHECKS, IAW CE680A MM 21-30-00-5.  NO PRESSURIZATION FAULT CAS MESSAGE SEEN.  REMOVED PART NO: 011-02635-00 REMOVED SERIAL NO: 2BY005900.  REMOVED INOPERABLE GEA NR 3 AND INSTALLED A SERVICEABLE REPAIRED UNIT ABOVE, IAW 31-30-00.
